# SDR SWAA2020040821836

- Difficulty date: February 22, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE LEFT SKATE ANGLE AT VERTICAL STAB BS1011 LBL14. / REMOVED; LOCATED; DRILLED AND INSTALLED SKATE ANGLE STA. 1011 LBL 14 PER SRM 51-40-05 FIG.4; SRM 51-40-02 PAR 4B; DWG. 147A0030 AND DWG. 147A3200. 91195U 3-4-20
